Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy bleeding like periods post sex, not on periods due, had taken i-pill a week ago. Cause?

hi i had sex 9 days ago, the condom broke and my partner ended up ejaculating inside me so 8 days ago i took the morning after pill . We had sex again lastnight with a condom this time it didnt break but now this morning when i woke up i was bleeding . Problem is that the bleeding is heavy like im having a period except i dont have cramps but my last period ended just 11 days ago. Also the piece that broke off of the condom last week just came out of my vagina about 3 maybe 4 hours ago. Can you please tell me what could be the cause of this?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Good afternoon and a Happy New Year 2014. I am Dr Shareef answering your query.

The bleeding could have been due to the infection caused by the retained foreign body (piece of the condom) in the vagina. However Even though you are on a birth control pill/emergency pill, it is not a hundred percent guarantee against pregnancy. I would suggest you to go for a serum HCG estimation and an ultrasound of the abdomen if need be and if advised by your gynaecologist to confirm/exclude a pregnancy. Further management of either a missed pregnancy or a pelvic infection will depend on the reports of the investigations and examination by a gynaecologist.

I hope this information would help you in discussing with your family physician/treating doctor in planning your treatment. Thanks for using the health care magic forum for your query on health. Wishing you an early recovery. Dr Shareef.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor